English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/31032
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Title

Generalized Sidon sets

AuthorsCilleruelo, Javier; Ruzsa, Imre Z.; Vinuesa, Carlos
KeywordsSidon sets
B2[g] sets
Issue DateDec-2010
PublisherElsevier
CitationAdvances in Mathematics 225(5): 2786-2807 (2010)
AbstractWe give asymptotic sharp estimates for the cardinality of a set of residue classes with the property that the representation function is bounded by a prescribed number. We then use this to obtain an analogous result for sets of integers, answering an old question of Simon Sidon.
Description22 páginas.-- Mathematical subject codes: 11B.
Publisher version (URL)http://dx.doi.org/10.1016/j.aim.2010.05.010
URIhttp://hdl.handle.net/10261/31032
DOI10.1016/j.aim.2010.05.010
ISSN0001-8708
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
0909.5024v1.pdf237,72 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.